# SDR C2XA08CL035

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 19,806 hours, 14,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN IN FRONT OF ROW 3 BC WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
